# SDR NSVA201112210339

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 209
- Aircraft time: 7,943 hours, 7,622 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER END OF I/B AND O/B CLOSING RIBS ON RT WING I/B LEADING EDGE 611AR ARE CRACKED.  REF TD 400-57-11-17 AND MM 409  400232 FOR REPAIR DETAILS.
